, Volume 77, Issue 2, pp 233-242
Date: 02 Aug 2011

Integrability of two coupled Kadomtsev–Petviashvili equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


The integrability of two coupled KP equations is studied. The simplified Hereman form of Hirota’s bilinear method is used to examine the integrability of each coupled equation. Multiple-soliton solutions and multiple singular soliton solutions are formally derived for each coupled KdV equation.